MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER MEDIUM UNCEMENTED AUGMENTED BASEPLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER MEDIUM UNCEMENTED AUGMENTED BASEPLATE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032420
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient had an initial shoulder arthroplasty.The surgeon expressed concern after the case that the baseplate was implanted 180 degrees opposite of his planned and prepped location.The surgeon plans to remove and replace the baseplate; however, no further intervention has been reported to date.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
It was reported a patient had an initial shoulder arthroplasty.The surgeon expressed concern after the case that the baseplate was implanted 180 degrees opposite of his planned and prepped location.The patient was revised the following day.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; d6b; g1; g3; g6; h1; h2 if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b2; b4; b5; d2; d9; g1; g3; g6; h1; h2; h3; h6.The reported event cannot be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Radiographs were provided and reviewed by a health care professional.The provided radiographs were not sent for further evaluation as 180 degree rotation of the intended implant orientation and preparation cannot be confirmed in the single orientation provided.The root cause of the reported issue is attributed to user error.The baseplate cannot be placed in the incorrect orientation when the surgical technique is followed.Per surgical technique "position the alignment post of the baseplate impactor so it engages in the 2.7 mm alignment hole on the glenoid, which is directly opposite of the bone prepared for the augment).When the alignment post is in the correct orientation, the half circle etch and augment label on the inserter should match the glenoid bone prepared for the augmented aspect of the baseplate." if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER MEDIUM UNCEMENTED AUGMENTED BASEPLATE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23031859
Report Number0001825034-2025-02891
Device Sequence Number9491493
Product Code PHX
UDI-Device Identifier00880304993242
UDI-Public(01)00880304993242(17)300615(10)67246603
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110032420
Device Lot Number67246603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer12/22/2025
02/13/2026
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date01/20/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale